Delay-dependent robust H-infinity and L-2/L-infinity filtering for LPV systems with both discrete and distributed delays

Full text for this resource is not available from the Research Repository.

Wu, L, Shi, Peng, Wang, C and Gao, Huijun (2006) Delay-dependent robust H-infinity and L-2/L-infinity filtering for LPV systems with both discrete and distributed delays. IEE Proceedings - Control Theory and Applications, 153 (4). pp. 483-492. ISSN 1350-2379

Abstract

The problems of delay-dependent robust H-infinity and L2-L-infinity filtering for a class of linear parameter varying systems with both discrete and distributed delays is discussed. The distributed delays are assumed to appear in both the state and measurement equations. Attention is focused on the design of delay-dependent robust full-order filters that guarantee the robust asymptotic stability and a prescribed noise attenuation level in an H1 or L2-L1 sense for the filtering error dynamics. The desired filters can be obtained from the solution of convex optimisation problems in terms of linear matrix inequalities that can be solved by efficient interior-point algorithms. A numerical example is included to illustrate the effectiveness of the proposed design methods.

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/3128
DOI https://doi.org/10.1049/ip-cta:20050296
Official URL http://ieeexplore.ieee.org/stamp/stamp.jsp?arnumbe...
Subjects Historical > FOR Classification > 0906 Electrical and Electronic Engineering
Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Historical > FOR Classification > 0103 Numerical and Computational Mathematics
Keywords ResPubID18823, delay-dependent robust, linear systems, linear matrix inequalities, interior-point algorithms
Citations in Scopus 98 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login